MAUDE Adverse Event Report: ENDOLOGIX OVATION IX; ILIAC LIMB

ENDOLOGIX OVATION IX; ILIAC LIMB
Model Number 290-0077-35-01
Medical Device Problem Codes Partial Blockage (1065); Occlusion Within Device (1423)
Health Effect - Clinical Codes Failure of Implant (1924); Occlusion (1984)
Date of Event 05/16/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in the event will not be returned for evaluation, they remain implanted in the patient.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
An ovation ix abdominal stent graft system was implanted to treat an abdominal aortic aneurysm in 2014.On (b)(6) 2018, patient was brought in and a graft was placed fix and endoleak type iiib captured in a separate report.The patient left the room with leak fixed and good flow.Approximately two (2) hours later, the patient experienced a cold left leg.He was taken back to cathlab and angio jet was used to unclot the left limb.The patient again experienced coldness in the left leg, the physician elected to perform a fem/fem.The patient is reported to be doing well and walking.

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
MDR Report Key7604266
Report Number3008011247-2018-00137
Device Sequence Number18900775
Product Code MIH
UDI-Device IdentifierM701TVIL1428160J1
UDI-Public+M701TVIL1428160J1/$$3210413FS04101875Q
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date04/13/2021
Device Model Number290-0077-35-01
Device Catalogue NumberTV-IL1428160-J
Device Lot NumberFS041018-75
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/17/2018
Initial Report FDA Received Date06/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AFX EXTENSION-LOT, 1217430-015; AFX VELA SUPRARENL-LOT: 1230481012; AFX-BIFURCATED-LOT, 1101025-009; OVATION LIMB-LOT: FS121917-92; OVATION MAIN BODY-LOT, FS011918-13
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR